MAUDE Adverse Event Report: Merit Medical Systems Inc. RESILIENCE¿ Stent; PROSTHESIS, ESOPHAGEAL

Merit Medical Systems Inc. RESILIENCE¿ Stent; PROSTHESIS, ESOPHAGEAL
Catalog Number RE206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/31/2026
Type of Reportable Event Death

Brand Name
RESILIENCE¿ Stent
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50947123
Report Number1721504-2026-00454
Device Sequence Number21439884
Product Code ESW
UDI-Device Identifier00884450094105
UDI-Public00884450094105
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K251265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberRE206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown